# SDR CA030204011

- Difficulty date: January 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 3,677 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Part number: 23009342
- Condition: Broken
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE GEARBOX OVERHAUL A 3 INCH PIECE OF BALANCED RATAINING RING FOUND LAYING INSIDE GEARBOX. THE REMAINING BALANCED RATAINING RING WORE A STEP IN RETAINING RING GROOVE OF THE HELICAL TORGUEMETER GEARSHAFT. ROLLS ROYCE HAS BEEN NOTIFIED AND PICTURES FORWARDED TO THEM.
